# SDR AALA201708299047

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 75,273 hours, 39,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 29430
- Condition: Discharged
- Location: Cabin
- Part time: 43,870 hours, 23,289 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  OVERHEAD CEILING EMERGENCY EXIT LIGHTS L2-711, L2-712, L2-713, L2-714, AND L2-715 ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY ASSEMBLY B5-102 PER AMM 33-53-00 AND WDM 33-51-12.  OPERATIONAL CHECK GOOD.
